Équations aux dérivées partielles
Estimation de la constante de Bernoulli dans le problème intérieur à frontière libre pour le p-laplacien
[Estimation of the Bernoulli constant in the interior problem with a free surface for the p-Laplacian]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 393-396.

In this Note, considering the p-Laplacian operator, we first establish an existence and regularity result for an optimisation problem of form. From a monotony result we show the existence of a solution to the interior problem with a free surface for a family of Bernoulli constants; we also give an optimal estimation for the upper bound for the Bernoulli constant.

Dans ce travail, considérant l'opérateur p-Laplace, nous établissons tout d'abord un résultat d'existence et de régularité d'un problème d'optimisation de forme. A partir d'un résultat de monotonie, nous montrons l'existence d'une solution d'un problème intérieur à frontière libre pour une famille de constantes de Bernoulli. Et nous donnons une estimation optimale de la borne supérieure pour la constante de Bernoulli.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.07.004
Ly, Idrissa 1, 2; Seck, Diaraf 2

1 Laboratoire d'analyse numérique et d'informatique, Université Gaston Berger, BP 234, Saint-Louis, Sénégal
2 Faculté des sciences economiques et de gestion, Université Cheikh Anta Diop, BP 5683, Dakar, Sénégal
@article{CRMATH_2003__337_6_393_0,
     author = {Ly, Idrissa and Seck, Diaraf},
     title = {Estimation de la constante de {Bernoulli} dans le probl\`eme int\'erieur \`a fronti\`ere libre pour le \protect\emph{p}-laplacien},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {393--396},
     publisher = {Elsevier},
     volume = {337},
     number = {6},
     year = {2003},
     doi = {10.1016/j.crma.2003.07.004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.07.004/}
}
TY  - JOUR
AU  - Ly, Idrissa
AU  - Seck, Diaraf
TI  - Estimation de la constante de Bernoulli dans le problème intérieur à frontière libre pour le p-laplacien
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 393
EP  - 396
VL  - 337
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.07.004/
DO  - 10.1016/j.crma.2003.07.004
LA  - fr
ID  - CRMATH_2003__337_6_393_0
ER  - 
%0 Journal Article
%A Ly, Idrissa
%A Seck, Diaraf
%T Estimation de la constante de Bernoulli dans le problème intérieur à frontière libre pour le p-laplacien
%J Comptes Rendus. Mathématique
%D 2003
%P 393-396
%V 337
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.07.004/
%R 10.1016/j.crma.2003.07.004
%G fr
%F CRMATH_2003__337_6_393_0
Ly, Idrissa; Seck, Diaraf. Estimation de la constante de Bernoulli dans le problème intérieur à frontière libre pour le p-laplacien. Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 393-396. doi : 10.1016/j.crma.2003.07.004. http://www.numdam.org/articles/10.1016/j.crma.2003.07.004/

[1] Flucher, M.; Rumpf, M. Bernoulli's free boundary problem, qualitative theory and numerical approximation, J. Reine Angew. Math., Volume 486 (1997), pp. 165-204

[2] Henrot, A.; Shahgholian, H. Existence of classical solutions to a free boundary problem for the p-Laplace operator II: the interior convex case, Indiana Univ. Math. J., Volume 49 (2000) no. 1, pp. 301-323

[3] Ly, I.; Seck, D. Etude d'un problème à frontière libre pour le p-laplacien, C. R. Acad. Sci., Paris Ser. I, Volume 332 (2001), pp. 899-902

[4] Tolksdorf, P. On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. Partial Differential Equations, Volume 8 (1983), pp. 773-817

Cited by Sources: